EconPapers    
Economics at your fingertips  
 

Comment on “Common Fixed Point Theorems for Commutating Mappings in Fuzzy Metric Spaces”

Yonghong Shen, Wei Chen and Sanfu Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-7

Abstract:

In the recent paper “common fixed point theorems for commutating mappings in fuzzy metric spaces,†the authors proved that a common fixed point theorem for commutating mappings in -complete fuzzy metric spaces and gave an example to illustrate the main result. In this note, we point out that the above example is incorrect because it does not satisfy the condition of -completeness, and then two appropriate examples are given. In addition, we prove that the theorem proposed by Zheng and Lian actually holds in an -complete fuzzy metric space. Our results improve and extend some existing results in the relevant literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/142858.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/142858.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:142858

DOI: 10.1155/2012/142858

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:142858